# SDR CA090220002

- Difficulty date: February 17, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Emb ERJ 190-100 LR
- Aircraft time: 5,236 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2710 · Aileron Control System
- Part: Control Tube
- Condition: Bent
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  ACFT, AFTER COMPLETING REF/A/B, MX NOTICED BOTH THE LT AND RT AILERON TORQUE TUBE ASSEMBLIES WERE BENT.   CABLES FOUND LOOSE UPON ARRIVAL.  ALL AILERON CABLES TIGHTENED ACCORDING TO REF/A/AND/B/AND.  DUE TO CURVATURE OF TUBES, CABLES ARE NOW SITTING LOWER IN THEIR RESPECTIVE BELLCRANKS. IF THE TUBE WERE TO BE STRAIGHT, THE CABLE WOULD BE CENTERED IN THE MIDDLE OF THE BELLCRANK. GIVEN THAT THEY ARE SITTING LWR, THE CABLES DO NOT SEEM TO BE WEARING ON THE LWR FLANGE OF THE BELLCRANKS.  THE BEST METHOD TO MEASURE THE DEFLECTION WAS TO FIX A STRING TO THE CENTER OF THE TUBE AT UPPER SUPPORT AND THEN TO THE CENTER OF TUBE AT LOWER END. IF THE TUBE WERE STRAIGHT, STRING WOULD STAY IN CENTER OF THE TUBE OVER ENTIRE LENGTH. THIS WAS OBVIOUSLY NOT CASE IN THIS INSTANCE. AFTER MARKING APPROXIMATE CENTER OF THE TUBE WITH A PEN AT THE MIDWAY POINT ALONG LENGTH OF THE STRING, WE THEN MEASURED THE DISTANCE FROM THE MARKED CENTERLINE OF THE TUBE TO WHERE THE STRING WAS OFFSET. ALTHOUGH THIS MEASUREMENT IS ONLY APPROXIMATE, IT GIVES A ROUGH IDEA OF THE AMOUNT OF DEFLECTION IN EACH TUBE. THE DEFLECTION IN THE LT TUBE WAS MEASURED TO BE APPROX. 0.25 INCH, WHILE THE DEFLECTION IN THE RT TUBE WAS APPROX. 0.15 INCH.  THE 2 OTHER ACFT CURRENTLY IN OUR HANGAR (MSN 19000019 & 17000090) ARE IN THE SAME CONDITION.
